Ibuprofen is the active ingredient in Brufen 200mg tablets. Brufen tablet is a pain reliever that is primarily used to treat rheumatoid arthritis, joint, back, muscle, migraine, dental, period, and post-surgery pain.
In kids and the elderly, this medication should be use with caution. Patients with stomach ulcers, kidney, liver, or heart problem should not take this medication.
How Does It Work?
Brufen 200mg is a nonsteroidal anti-inflammatory painkiller that works by lower the levels of hormones that cause inflammation and pain.
What are the Uses of Brufen Tablet?
Brufen 200 Tablet is used to treat inflammation and discomfort affected by rheumatoid arthritis, joints, limited joint movement, back pain, sprains, muscles, dental, period pain, migraine, and pain after surgery.
What are the Best Dosage of It?
Everytime take Brufen 200mg exactly as directed by your doctor. Do not crush or bite down; instead, swallow whole.
Your doctor has determine the appropriate dose according to your age, weight, and the severity of your infection.
What are the Side Effects?
There are some side effects of these medicine like:
- Feeling anxious
- Runny nose
What are the Warnings & Precautions?
After prolonged use, this medicine can lead to severe intestinal bleed and perforation. These negative events can happen with or without warning signs.
This risk is particularly high in the elderly and health care workers with a heritage of gastrointestinal infections.
What to do the Case of Missed Dosage?
If you forget to take a dose of Brufen 200 Tablet, do so as soon as possible. If your next dose is approaching, ignore the skipped dose and resume your normal schedule. Don’t really increase the dose.
What are the Overdose Symptoms?
If you begin taking a lot of this medication, talk to your physician or go to the nearby hospital right away because an overdose can cause vomiting, stomach pain, migraine, or stomach bleeding, uncertainty, or even fits.